Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 113, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 23, 2008, 4:53 AM CDT for Kingman County, Reno County, Sedgwick County, Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2008, 4:53 AM CDT (09:53 UTC)
- Expired
- May 23, 2008, 5:29 AM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
Counties Kingman County, KS, Reno County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 24 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 5:13 AM CDT | HAIL 0.25 | 2 Nne Cheney, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 22, 9:11 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 00:00Z, 9.9 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3001 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1125 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 11.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KICT 230953
SVRICT
KSC095-155-173-231100-
/O.NEW.KICT.SV.W.0113.080523T0953Z-080523T1100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
453 AM CDT FRI MAY 23 2008
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS.
WESTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS.
SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS.
* UNTIL 600 AM CDT.
* AT 450 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING HAIL
UP TO GOLF BALL SIZE...AND DAMAGING WINDS OF 60 TO 75 MPH. THIS
STORM WAS LOCATED NEAR MURDOCK...OR 17 MILES SOUTHEAST OF
KINGMAN...AND MOVING NORTHEAST AT 38 MPH.
* LOCATIONS WITHIN THE WARNING INCLUDE...
ANDALE...CHENEY...COLWICH...GARDEN PLAIN...GODDARD...MAIZE...
DOWNTOWN WICHITA...WICHITA MID CONTINENT AIRPORT...LAKE AFTON...
MURDOCK...WEST WICHITA.
SAFETY INFORMATION FOR THIS WARNING FOLLOWS:
THIS IS A DANGEROUS STORM.
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE
TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE
AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CDT FRIDAY MORNING FOR
SOUTHEASTERN KANSAS.
LAT...LON 3745 9782 3758 9797 3791 9758 3791 9756
3770 9730 3746 9779 3746 9781
TIME...MOT...LOC 0953Z 227DEG 33KT 3756 9781
$$
ES3 follow-up statements
000
WWUS53 KICT 231008
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
508 AM CDT FRI MAY 23 2008
KSC095-155-173-231100-
/O.CON.KICT.SV.W.0113.000000T0000Z-080523T1100Z/
RENO KS-SEDGWICK KS-KINGMAN KS-
508 AM CDT FRI MAY 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
KINGMAN...NORTHWESTERN SEDGWICK AND SOUTHEASTERN RENO COUNTIES UNTIL
600 AM CDT...
AT 503 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
CHENEY...OR 21 MILES EAST OF KINGMAN...MOVING NORTHEAST AT 38 MPH.
THE SEVERE THUNDERSTORM WILL BE...
5 MILES NORTHWEST OF GODDARD BY 515 AM CDT.
NEAR ANDALE BY 520 AM CDT.
NEAR COLWICH BY 525 AM CDT.
NEAR MAIZE BY 530 AM CDT.
THE TOWNS OF GARDEN PLAIN AND LAKE AFTON ARE ALSO IN THE PATH OF THIS
SEVERE THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3763 9791 3791 9758 3791 9756 3775 9737
3770 9730 3752 9780
TIME...MOT...LOC 1008Z 227DEG 33KT 3767 9769
$$
KRC000
WWUS53 KICT 231014
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
514 AM CDT FRI MAY 23 2008
KSC095-231024-
/O.CAN.KICT.SV.W.0113.000000T0000Z-080523T1100Z/
KINGMAN KS-
514 AM CDT FRI MAY 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN KINGMAN COUNTY
HAS BEEN CANCELLED...
AT 512 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
LAT...LON 3760 9779 3771 9780 3791 9758 3791 9756
3776 9737
TIME...MOT...LOC 1014Z 227DEG 33KT 3771 9764
$$
KSC155-173-231100-
/O.CON.KICT.SV.W.0113.000000T0000Z-080523T1100Z/
RENO KS-SEDGWICK KS-
514 AM CDT FRI MAY 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
SEDGWICK AND SOUTHEASTERN RENO COUNTIES UNTIL 600 AM CDT...
AT 512 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED NEAR
GARDEN PLAIN...OR 17 MILES WEST OF DOWNTOWN WICHITA...MOVING
NORTHEAST AT 38 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR ANDALE BY 520 AM CDT.
NEAR COLWICH BY 525 AM CDT.
NEAR MAIZE BY 530 AM CDT.
THE TOWN OF GARDEN PLAIN IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3760 9779 3771 9780 3791 9758 3791 9756
3776 9737
TIME...MOT...LOC 1014Z 227DEG 33KT 3771 9764
$$
KRC000
WWUS53 KICT 231029
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
529 AM CDT FRI MAY 23 2008
KSC155-173-231039-
/O.CAN.KICT.SV.W.0113.000000T0000Z-080523T1100Z/
RENO KS-SEDGWICK KS-
529 AM CDT FRI MAY 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEDGWICK AND
SOUTHEASTERN RENO COUNTIES HAS BEEN CANCELLED...
AT 524 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER
POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE SEVERE
THUNDERSTORM WARNING HAS BEEN CANCELLED.
LAT...LON 3760 9779 3771 9780 3791 9758 3791 9756
3776 9737
TIME...MOT...LOC 1029Z 227DEG 33KT 3780 9751
$$
KRCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 3:05 AM CDT, 1 hour 48 minutes earlier.
Area forecast discussion, May 23, 3:05 AM CDT, 1 hour 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 305 AM CDT FRI MAY 23 2008 .DISCUSSION... MAIN FORECAST CONCERNS ARE THE CONTINUED THUNDERSTORM CHANCES AND THE LOCATION OF THE DRYLINE ESPECIALLY ON SATURDAY. TODAY-SATURDAY: AN OMEGA BLOCK REMAINS ANCHORED OVER THE CONTINENTAL US...KEEPING AN ACTIVE WEATHER PATTERN ACROSS THE PLAINS. AS OF 07Z...A WARM FRONT EXTENDED ACROSS CENTRAL KANSAS INTO EAST CENTRAL KANSAS AND REMAINED NEARLY STATIONARY OVERNIGHT. THUNDERSTORMS HAVE MOVED INTO SOUTHERN KANSAS OVERNIGHT...WITH MAINLY STRONG WINDS...ALTHOUGH THERE HAS BEEN SOME SMALL HAIL AT TIMES TOO. GIVEN THAT WE ARE STILL GETTING REPORTS OF STRONG WINDS THAT ARE NOT ASSOCIATED WITH THUNDERSTORMS BUT RATHER MOMENTUM TRANSFER...WE WILL CONTINUE THE WIND ADVISORY FOR MUCH OF SOUTH CENTRAL KANSAS INTO THE FLINT HILLS UNTIL 12Z THIS MORNING. 0-6KM SHEAR IS OVER 50 KNOTS THIS EVENING AND OVERNIGHT OVER CENTRAL KANSAS...AND ML COMPUTED CAPE IS 1500 TO 2500 J/KG DURING THIS TIME AS WELL. INSTABILITY AND SHEAR BOTH DECREASE QUITE A BIT FURTHER EAST...SO KEEPING BEST CHANCES OF THUNDERSTORMS OVER THE WESTERN PORTION OF THE FORECAST AREA IS REASONABLE. THE GFS BRINGS THE DRYLINE EASTWARD INTO CENTRAL KANSAS ON SATURDAY...AND SHOWS DEWPOINTS IN THE MIDDLE 40S WHILE THE NAM CONTINUES TO KEEP THE DRYLINE FURTHER WEST AND HAS DEWPOINTS IN THE LOWER 70S. FOR NOW WE WILL STICK WITH THE GOING FORECAST...BUT IF THE DRYLINE DOES COME FURTHER EASTWARD THAT WOULD PRECLUDE ANY THUNDERSTORM CHANCES THERE FOR SATURDAY AFTERNOON AT LEAST. SUNDAY-MONDAY: THE OMEGA BLOCK BEGINS TO BREAK DOWN OVER THE WEEKEND...BUT THE FLOW REMAINS SOUTHWESTERLY THROUGH MONDAY. THAT MEANS OUR THUNDERSTORM CHANCES CONTINUE THROUGH MONDAY AS WELL. THE BULK OF THE THUNDERSTORMS WILL REMAIN NORTH AND EAST OF THE FORECAST AREA...BUT BY THE BEGINNING OF THE WEEK ALMOST EVERYONE IN CENTRAL AND SOUTHEAST KANSAS SHOULD RECEIVE SOME PRECIPITATION. SCHRECK && .AVIATION...06Z TAF ISSUANCE LATEST RADAR LOOP WAS SHOWING THE AREAL COVERAGE OF THE THUNDERSTORMS CONTINUING TO INCREASE. THIS CONVECTION MAY DRIFT TOWARDS THE WICHITA AND HUTCHINSON TAF SITES DURING THE NEXT COUPLE OF HOURS AND POSSIBLY MOVE TOWARDS CHANUTE TOWARDS 09Z. SOME OF THE STORMS MAY BECOME STRONG...BUT WE WILL NOT MENTION THAT IN THE TAFS YET. AS THE NIGHT PROGRESSES...WE SHOULD SEE SOME MVFR CEILINGS (1500-2500FT) DEVELOPING ACROSS THE AREA. THESE CEILINGS SHOULD BEGIN TO BREAK OUT AGAIN TOMORROW AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 86 69 89 67 / 30 40 20 30 HUTCHINSON 86 69 88 66 / 30 50 30 30 NEWTON 85 69 87 66 / 30 40 20 30 ELDORADO 85 69 87 67 / 20 30 20 30 WINFIELD-KWLD 86 69 90 69 / 20 30 20 20 RUSSELL 85 68 89 66 / 40 50 30 40 GREAT BEND 86 67 87 66 / 40 50 30 40 SALINA 84 68 89 66 / 30 50 30 40 MCPHERSON 85 68 88 66 / 30 50 30 30 COFFEYVILLE 85 69 88 70 / 20 20 20 10 CHANUTE 84 69 86 68 / 20 20 20 10 IOLA 83 69 86 68 / 20 20 20 10 PARSONS-KPPF 84 69 87 69 / 20 20 20 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 AM CDT THIS MORNING FOR KSZ067>070-082-083- 091>094-098. &&
Hazardous weather outlook, May 23, 3:20 AM CDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 320 AM CDT FRI MAY 23 2008 KSZ032-033-047>053-067>072-082-083-091>096-098>100-242145- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 320 AM CDT FRI MAY 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...OVERNIGHT A LINE OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE THROUGH SOUTHEAST KANSAS THROUGH 5 AM. A COUPLE OF THE STORMS MAY BE CAPABLE OF PRODUCING GUSTY WINDS BETWEEN 50 AND 60 MPH. HEAVY RAINFALL AND LOCALIZED FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE ACTIVE WEATHER PATTERN LOOKS TO CONTINUE FROM SATURDAY THROUGH TUESDAY...AS RICH GULF MOISTURE REMAINS OVER THE AREA. ANY STORM THAT DEVELOPS OVER THIS TIME PERIOD WILL HAVE A CHANCE TO BECOME SEVERE. THE GREATEST THREAT ON SATURDAY AND SUNDAY WILL BE CONFINED GENERALLY TO CENTRAL AND SOUTH-CENTRAL KANSAS...WHILE THE THREAT FOR MONDAY AND TUESDAY WILL GRADUALLY SHIFT SOUTH ACROSS THE AREA. ADDITIONALLY...LOCALLY HEAVY RAINFALL AND LOCALIZED FLOODING WILL BE A THREAT SATURDAY THROUGH TUESDAY. WITH THE ACTIVE SEVERE WEATHER EXPECTED THROUGH THIS HOLIDAY WEEKEND...IT IS ADVISED TO CHECK ADDITIONAL OUTLOOKS AS WE CONTINUE TO REFINE THE SEVERE99 WEATHER THREAT AREAS. ALSO...STAY TUNED FOR ANY WATCHES AND WARNINGS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED OVERNIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COX
In the hours before
Local storm report, May 23, 3:25 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
325 AM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0321 AM HAIL PERTH 37.17N 97.49W
05/23/2008 E0.75 INCH SUMNER KS TRAINED SPOTTER
&&
RECSpecial weather statement, May 23, 3:25 AM CDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 325 AM CDT FRI MAY 23 2008 KSZ032-230900- RUSSELL- 325 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR RUSSELL COUNTY... AT 321 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 6 MILES SOUTH OF GORHAM...OR 12 MILES SOUTHWEST OF RUSSELL...AND MOVING NORTHEAST AT 35 MPH. DIME SIZED HAIL AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
Special weather statement, May 23, 3:49 AM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 349 AM CDT FRI MAY 23 2008 KSZ083-230930- SEDGWICK- 349 AM CDT FRI MAY 23 2008 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR SEDGWICK COUNTY... AT 347 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR GODDARD...OR 17 MILES WEST OF DOWNTOWN WICHITA...AND MOVING NORTHEAST AT 41 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. ES
Local storm report, May 23, 4:03 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
403 AM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM HAIL PERTH 37.17N 97.49W
05/23/2008 E1.00 INCH SUMNER KS TRAINED SPOTTER
&&
RECLocal storm report, May 23, 4:15 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
415 AM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 AM TSTM WND GST 1 S PERTH 37.16N 97.49W
05/23/2008 E60 MPH SUMNER KS TRAINED SPOTTER
60 MPH WINDS WITH HEAVY AMOUNTS OF DIME SIZED HAIL. RAIN
HAS INCREASED.
&&
JMBLocal storm report, May 23, 4:31 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
431 AM CDT FRI MAY 23 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 AM HAIL 3 S PERTH 37.13N 97.49W
05/23/2008 E1.00 INCH SUMNER KS LAW ENFORCEMENT
&&
RECThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 10:31 PM CDT | High Wind Warning | ICT | Harper, Sedgwick, Sumner | 2 hr |
| May 22, 11:40 PM CDT | Wind Advisory | ICT | Butler, Chase, Chautauqua, Cowley, Elk, Greenwood and 2 more | 2 hr |
| May 23, 12:07 AM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 53 min |
| May 23, 12:49 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 28 min |
| May 23, 2:22 AM CDT | Wind Advisory | ICT | Butler, Chautauqua, Cowley, Elk, Greenwood, Harper and 5 more | 5 hr |
| May 23, 2:33 AM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 57 min |
| May 23, 2:39 AM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 66 min |
| May 23, 2:53 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 67 min |
| May 23, 3:32 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 45 min |
| May 23, 4:02 AM CDT | Severe Thunderstorm Warning | ICT | Sumner | 58 min |
| May 23, 5:53 AM CDT | Severe Thunderstorm Warning | ICT | Russell | 35 min |
| May 23, 9:17 AM CDT | Areal Flood Warning | ICT | Lincoln | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.